# SDR AALA2019080879021

- Difficulty date: July 9, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 49,811 hours, 31,980 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480048001
- Condition: Cracked
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CENTER FITTING BETWEEN FR 66 AND FR 68 AT S23R. REPLACED CENTER FITTING PER SRM 51-72-11.
